# SDR SWAA2021071495526

- Difficulty date: June 24, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT ACB BS807 TO BS827 RBL6 WL156. / REMOVED AND REPLACED INTERCOSTAL AT ACB BS807 TO BS827 RBL6 WL156 IAW SRM 51-40-02 AND DWG 146A8130. FABRICATED NEAR INTERCOSTAL FROM .036' 7075T0 AND SENT IT TO OSS HT TO T62 IAW DWG 146A8132; LOCATED AND DRILLED INTERCOSTAL IAW SRM 51-40-05; TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02
